# SDR SWAA2025030300814

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 43,510 hours, 25,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY SLIDE FELL OUT OF CONTAINER <[01]. REPACKEDAFT ENTRY SLIDE REF AMM 25-66-01. & MT 725-61-06AE.
